| Catalog Number |
72200873 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an arthroscopy of small joints hand, the dii controller lit up green with the word settings but engine did not turn on.The engine could be heard trying to start, but the force was not enough.There was a change in the surgical technique to an open procedure, there was a delay greater than 30 minutes.Longer turnstile time was reported but no damage caused or further complications were reported and the patient's health condition is stable.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.